# SDR DL757002479

- Difficulty date: December 19, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 37,546 hours, 18,372 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Sensor
- Part number: 834802
- Part serial: A45829A45827
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GR RETRACTION HAD A GEAR LIGHT AND EICAS MSG GEAR.  DISAGREE. RAN POM LIST OBSERVED CHECKLIST. RETURNED TO JFK  WHEN GEAR PUT DOWN NOSE GEAR REMAINED BLANK FOR 3-4 MIN. THEN 1/2 GREEN NOSE GEAR INDICATION ILLUMINATED.  C/A REPLACED NOSE GEAR LOCKED SENSORS  S10065 AND S10078.   PERFORMED RETRACTION OF NOSE GEAR. ALL OPS AND IND NORMAL.  ALL MESSAGES. BITE CLEARED PER MM 32-61-03-2.
